# SDR IXXA2023051701

- Difficulty date: May 17, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767-300
- Aircraft serial: 27450
- Aircraft time: 103,017 hours, 17,708 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185T1001
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER HORIZONTAL SKIN PANEL DELAMINATED.
